# SDR DALA1257530627

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 82,896 hours, 39,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE SHORTED AT SEAT ROW 3CD.  REPAIRED WIRING, FOUND POWER SUPPLY M731 NOT POWERING L1 EXIT SIGN. REPLACED M731 IAW AMM 33-51.  CHECKED GOOD.
